| Model Number |
07465-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.It was reported that the implant at tooth site 14 failed to integrate and therefore had to be removed.
Event or Problem Description